# SDR V0XD20160229037

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,256 hours, 23,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT IN AVIONICS BAT AR FS 280.00 IS CORRODED.  R & R FLOORBOARD SUPPORT ANGLE AT FS 280.00 IAW SRM 51-42-06 & 51-25-16.
